Opened Access Dwyer-Kan homotopy theory of enriched categories

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Muro Jiménez, Fernando
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2015
Publicado en: Journal of Topology, 8 (2), 377-413.
Tipo de documento: Artículo
Resumen: We construct a model structure on the category of small categories enriched over a combinatorial closed symmetric monoidal model category satisfying the monoid axiom. Weak equivalences are Dwyer–Kan equivalences, i.e. enriched functors which induce weak equivalences on morphism objects and equivalences of ordinary categories when we take sets of connected components on morphism objects.
Cita: Muro Jiménez, F. (2015). Dwyer-Kan homotopy theory of enriched categories. Journal of Topology, 8 (2), 377-413.
Tamaño: 448.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43027

DOI: http://dx.doi.org/10.1112/jtopol/jtu029

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones